Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Tried physical therapy for hip pain. X-ray shows possible bursitis. Cause of pain and coldness?

I have had pain in my hip on and off for 2 years. tried physical therapy a few times. 4 days ago hip pain became severe. I couldn t find a position to ease itand could not sleep. Went to urgent care got x rays said osteo arthritus possible bursitus and a smudge that showed in multiple images. ortho appt in 7 days. given hydrocodone and muscle relaxer. med helps but does not eliminate pain. now throbbing in foot and it is cold all the time. Ideas of what could be causing pain and coldness and Should I be seen sooner? I am 40 year old healthy active normal weight.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms you are having are likely to be due to inflammation of the hip joint and the ligaments surrounding it. Adequate pain killers and muscle relaxants with regular hot fomentation usually provide relief. It usually does not need a treatment on emergency basis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor